# SDR DALA1100260937

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 57,781 hours, 44,063 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND PATH EMERGENCY LIGHT AT SEAT 1C INOPERATIVE. MX REPLACED LIGHT ASSY AT SEAT 1C.  OPS OF LIGHT NOW CHECKS WELL.
